# SDR SWIA201230652

- Difficulty date: May 4, 2012
- Submitted: May 11, 2012
- Operation: Air carrier
- Aircraft: N440SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7589
- Aircraft time: 26,028 hours, 20,594 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Condition: Failed
- Location: Landing Gear
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RECEIVED A GEAR DOWN DISAGREE MESSAGE.  (FLT 4583)  REPLACED PSEU IN REFERENCE WITH CRJ AMM.  PN OFF 8-648-08  SN OFF C381
